Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Chiara

Members
  • Content Count

    7
  • Joined

  • Last visited

Everything posted by Chiara

  1. Yes, I`m very impressed, how it´s possibel to paint the feeling of dizziness. In this way - I go home from work day by day...Hopefully nothing will happens...
  2. Sorry, the link doesn´t function. Here is the original picture from Sophie Ploeg. Often it is so difficult to explain to the peoples around us, how do you feel with POTS... Look at this. This picture was painted by Sophie Ploeg, a PoTS Patient in UK in 2012. I feel very close to this impression, when I feel dizzy and bad! Thank you Sophia for sharing this picture with us! https//:bobisdysautonomia.blogspot.com/search?q=sophie+ploeg http://sophieploeg.blogspot.com.au/2012/02/blue-dress.html
  3. I know this symptoms well. Often I have this tingling not only in my arms or neck, but all over my face and in my tounge too,... in combination with other symptoms like impaired vision,... In my case this is a part of symptoms of the central nervous system like by migraine. I get it, when my POTS symptoms are going to be more worse, maybe when I am dehydrated... When they stay continously so I know I have to go to my doctor and get an infusion. Afterwards all symptoms are over. So I know it comes from POTS. So in the beginning I lay down, take longer rest, drink much, take more salt, etc.... But all of this can only help for time. So I learned to accept it as a sign of my body which helpes my to recognize my limits better.
  4. Hello, I like to ask, if somebody has several vision problems too? In my case they vary from double vision to highly blurred to almost unrecognizable. The ophthalmologist says that everything is ok with the eyes. When I get an infusion, it' s much more better. ..Does anyone has an experience of what you can do to support the eyes??
  5. I sleep in a hammock so often if it is possible. Thats helps in my case very well!
  6. Hello I have Hyperpots and I would like to understand better how hyperpots develops anxious and how to face them. I'm not really a scared person, but when the adrenaline gets too high, I get very restless, insecure and anxious. After an infusion, I am then again very calm, relaxed and full energy and joy. I have the impression that I can not act psychologically on this kind of anxiety ... What can I do by myself in this situations to handle the adrenalin anxiety?
×
×
  • Create New...